MAUDE Adverse Event Report: WAVELIGHT GMBH (AGPS) VERION DIGITAL MARKER M; MARKER, OCULAR

WAVELIGHT GMBH (AGPS) VERION DIGITAL MARKER M; MARKER, OCULAR
Model Number X-SPM-03
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.6: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that misalignment was found after the surgery and alignment correction was performed on the revision surgery for axis correction.There was a possibility that scan of a patient's eye was not performed.There was no patient harm at this time.
 
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6., and h.11.A review of the device history record (dhr) traceable to the reported serial number indicates that the product was processed and released according to the product¿s acceptance criteria.A review of the technical service onsite history review showed no abnormalities that could have contributed to this event.The device was successfully verified prior the day of event.Most recent onsite visit from field service engineer performed and signed service installation record.System meets specifications as per service installation record.There is no entry in servicemax for the reported event.No on-site visit by an field service engineer was identified.No part is expected to be returned to manufacturer for evaluation.The root cause of the reported issue could be determined as user handling as an incorrect registration was confirmed during the internal investigation.The manufacturer internal reference number is: (b)(4).

Brand Name
VERION DIGITAL MARKER M
Common Device Name
MARKER, OCULAR
Manufacturer (Section D)
WAVELIGHT GMBH (AGPS)
rheinstrasse 8
teltow 14513
GM  14513
Manufacturer (Section G)
WAVELIGHT GMBH (AGPS)
rheinstrasse 8
teltow 14513
GM   14513
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24269288
Report Number3010300699-2026-00002
Device Sequence Number10726216
Product Code HMR
UDI-Device Identifier00380659982705
UDI-Public(01)00380659982705(17)450702(11)250702(10)17HX6Y
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX-SPM-03
Device Catalogue Number8065998270
Device Lot Number17HX6Y
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown